# SDR CA080417010

- Difficulty date: February 21, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 8,369 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Departed
- Location: Chin Bubble
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) CHIN BUBBLE WINDOW AND SEAL DEPARTED THE AIRCRAFT IN CRUISE FLIGHT. AIRCRAFT WAS LANDED AND CHECKED FOR DAMAGE, NOT FOUND. REVIEW INDCATED THAT THE WINDOW WAS REMOVED FOR MAINT BEFORE THE OCCURANCE.   WILL FOLLOW UP FOR SPECIFIC PN (TC NR 20080417010)
